# SDR UPS01437244

- Difficulty date: October 31, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN CRACK IN NOSE WHEEL WELL PRESS BULKHEAD. CRACK IN FRAME OF STATION 400 AFT SIDE PRESSURE BULKHEAD BWL 118 LT OF CENTER 22.5 INCH.  PERFORMED OPEN HOLE HFEC OF THE 4 HOLES COMMON TO THE AFT WALL AND STIFFENER AT CRACKED HORZ FRAME PER BOEING.  NO CRACKS AT HOLES NOTED CRACK IS IN HORZ SECTION AND EXTENDS TO RADIUS BUT NOT BEYOND TO UPPER FASTENER HOLE.  ACCOMPLISHED EO B747-5310-15648 APPENDIX A AS REQUIRED.
